File Download

There are no files associated with this item.

Supplementary

Article: Robust admissibility and admissibilization of uncertain discrete singular time-delay systems

TitleRobust admissibility and admissibilization of uncertain discrete singular time-delay systems
Authors
Issue Date2016
Citation
International Journal of Systems Science, 2016, v. 47 n. 15, p. 3720-3729 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/246087

 

DC FieldValueLanguage
dc.contributor.authorCUI, Y-
dc.contributor.authorLam, J-
dc.contributor.authorFENG, Z-
dc.contributor.authorSHEN, J-
dc.date.accessioned2017-09-18T02:22:11Z-
dc.date.available2017-09-18T02:22:11Z-
dc.date.issued2016-
dc.identifier.citationInternational Journal of Systems Science, 2016, v. 47 n. 15, p. 3720-3729-
dc.identifier.urihttp://hdl.handle.net/10722/246087-
dc.languageeng-
dc.relation.ispartofInternational Journal of Systems Science-
dc.titleRobust admissibility and admissibilization of uncertain discrete singular time-delay systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.hkuros277638-
dc.identifier.volume47-
dc.identifier.issue15-
dc.identifier.spage3720-
dc.identifier.epage3729-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats